Numerical simulation of single-group, steady state and isotropic neutron transport equation in diffusive regimes
- Author:
Genjun YING
1
Author Information
1. College of Science
- Publication Type:Journal Article
- From:Academic Journal of Xi'an Jiaotong University
2006;18(2):122-125
- CountryChina
- Language:Chinese
-
Abstract:
We present an algorithm for numerical solution of transport equation in diffusive regimes, in which the transport equation is nearly singular and its solution becomes a solution of a diffusion equation. This algorithm, which is based on the Least-squares FEM in combination with a scaling transformation, presents a good approximation of a diffusion operator in diffusive regimes and guarantees an accurate discrete solution. The numerical experiments in 2D and 3D case are given, and the numerical results show that this algorithm is correct and efficient.